Table of Contents

An erratum for this article has been published. To view the erratum, please click here.

International Journal of Combinatorics
Volume 2010, Article ID 851857, 21 pages
Research Article

Classification of Base Sequences 𝐵 𝑆 ( 𝑛 + 1 , 𝑛 )

Department of Pure Mathematics, University of Waterloo, Waterloo, ON, N2L 3G1, Canada

Received 6 February 2010; Revised 8 April 2010; Accepted 12 April 2010

Academic Editor: Masaaki Harada

Copyright © 2010 Dragomir Ž. Ðoković. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dragomir Ž. Ðoković, “Classification of Base Sequences ,” International Journal of Combinatorics, vol. 2010, Article ID 851857, 21 pages, 2010.